Portfolio Separation Properties of the Skew-Elliptical Distributions
The two fund separation property of the elliptical distributions is extended to the skew-elliptical and by adding a number of funds equalling the rank of the skewness matrix. Some elements of the generalization to singular extended skew-elliptical distributions are covered.
|Date of creation:||01 Feb 2011|
|Date of revision:|
|Publication status:||Published as Framstad, Nils, 'Portfolio Separation Properties of the Skew-Elliptical Distributions' in Statistics & Probability Letters, 2011, pages 1862-1866.|
|Contact details of provider:|| Postal: Department of Economics, University of Oslo, P.O Box 1095 Blindern, N-0317 Oslo, Norway|
Phone: 22 85 51 27
Fax: 22 85 50 35
Web page: http://www.oekonomi.uio.no/indexe.html
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
When requesting a correction, please mention this item's handle: RePEc:hhs:osloec:2011_002. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Magnus Gabriel Aase)The email address of this maintainer does not seem to be valid anymore. Please ask Magnus Gabriel Aase to update the entry or send us the correct email address
If references are entirely missing, you can add them using this form.